Dissipative operators and operator lipschitz functions

The purpose of this paper is to obtain an integral representation for the difference f(L 1 )-f(L 2 ) of functions of maximal dissipative operators. This representation in terms of double operator integrals will allow us to establish Lipschitz-type estimates for functions of maximal dissipative operators. We also consider a similar problem for quasicommutators, i.e., operators of the form f(L 1 )R - Rf(L 2 ). © 2019 American Mathematical Society.

Authors
Aleksandrov A.B.1 , Peller V.V. 2, 3 , Garcia S.R.
Number of issue
5
Language
English
Pages
2081-2093
Status
Published
Volume
147
Year
2019
Organizations
  • 1 St. Petersburg Branch, Steklov Institute of Mathematics, Fontanka 27, St. Petersburg, 191023, Russian Federation
  • 2 Department of Mathematics, Michigan State University, East Lansing, MI 48824, United States
  • 3 People’s Friendship University of Russia (RUDN University), 6 Miklukho- Maklaya Street, Moscow, 117198, Russian Federation
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38662/
Share

Other records